Multiple Sclerosis Community
My night in the ER.......again.....
About This Community:

Our Patient-to-Patient MS Forum is where you can communicate with other people who share your interest in Multiple Sclerosis. This forum is not monitored by medical professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

My night in the ER.......again.....

Know others have worse problems, but I'd just love a vacation without Tysabri side effects.  I diligently took my Prilosec for the 5 days, and wouldn't you know, on the 6th day, I was back in ER that night, hooked up to IV and fluids.  They had to give me a bolus bag before they could draw blood for the labs, guess I was dehydrated.

I love it when they make regular rounds with WARMED blankets!  Very nice little (not so little) hospital, they let me go this morning about 7:15 armed with ANOTHER $50 worth of prescriptions........

I am such a wimp at nausea, could never tolerate what Alex goes thru, I thought about her last night.

Feeling better this morning but very weak, see my neuro on the 15th, can't wait to see his face when I show him my stack of labs and ER reports
5 Comments Post a Comment
Blank
3942401_tn?1374351949
Wow.  So sorry to hear that you've been having such a hard time lately.  

I hope you feel better soon and that the neuro can help when you see him.  I see mine again on the 17th but I'm not expecting much.

Feel better soon,

Laura
Blank
1088527_tn?1308136926
Sarah what is going on with the tysabri side effects? I forgot if you mentioned how many infusions you have had already I go for my 2nd in 2 weeks and I hope it goes like the first one with no problems . I hope you feel better soon and i wonder what the neuro will say and what treatment he will try if he doesnt want you on tysabri anymore.

feel better soon

Kat
Blank
3054080_tn?1358726456
I am so sorry you have had such a rough go of it. I hope you feel better!
Blank
Avatar_f_tn
Kat
this was my 9th one.
it seems to be like my body is trying to block the tysabri!  It's getting more clever!

My 8th one was fantastic, no side effects at all, I was so happy and then

It's the same side effect over and over, we just have not found enough ammunition to block it.  Sometimes I wonder if its also from stress in my life right now, but I'll keep everyone posted on what I find out.  Biogen does list nausea as a big side effect.

Everyone having super infusions are very lucky and that's my goal!
Blank
987762_tn?1331031553
>>>>>>>>>>>>>>HUGS<<<<<<<<<<<<<<<<
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Neurology Answerers
667078_tn?1316004535
Blank
HVAC
Durham, NC
338416_tn?1413581329
Blank
jensequitur
Fort Worth, TX
Avatar_f_tn
Blank
essdipity
1831849_tn?1383231992
Blank
kwarendorf
Great Neck, NY
Avatar_f_tn
Blank
SarahL2491
Alagash, ME
572651_tn?1333939396
Blank
Lulu54
Dayton, OH